# SDR SWAA116966

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,669 hours, 67,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434302
- Part serial: 2435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B TRAILING EDGE FLAP DELAMINATED.  REMOVED AND REPLACED T/E FLAP IAW MM.
